# SDR TRAX200801130

- Difficulty date: September 7, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM IS CRACKED OTBD OF RBL 9 BLEOW BOTTOM (2) FASTENERS THAT CONNECT FS 280 BEAM TO RBL 11 VERTICAL BEAM. (K)
